Approximate fixed points of set-valued mapping in b-metric space

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

We establish existence results related to approximate fixed point property of special types of set-valued contraction mappings, in the setting of b-metric spaces. As consequences of the main theorem, we give some fixed point results which generalize and extend various fixed point theorems in the existing literature. A simple example illustrates the new theory. Finally, we apply our results to establishing the existence of solution for some differential and integral problems.
Lingua originaleEnglish
pagine (da-a)3760-3772
Numero di pagine13
RivistaTHE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS
Volume9
Stato di pubblicazionePublished - 2016

Fingerprint

Approximate Fixed Point
Set-valued Mapping
Metric space
Fixed Point Property
Contraction Mapping
Existence Results
Fixed point theorem
Existence of Solutions
Fixed point
Generalise
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Cita questo

@article{25b283467ed64fd690a46b3dc81136be,
title = "Approximate fixed points of set-valued mapping in b-metric space",
abstract = "We establish existence results related to approximate fixed point property of special types of set-valued contraction mappings, in the setting of b-metric spaces. As consequences of the main theorem, we give some fixed point results which generalize and extend various fixed point theorems in the existing literature. A simple example illustrates the new theory. Finally, we apply our results to establishing the existence of solution for some differential and integral problems.",
author = "Calogero Vetro and Francesca Vetro and Bessem Samet",
year = "2016",
language = "English",
volume = "9",
pages = "3760--3772",
journal = "THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS",
issn = "2008-1898",

}

TY - JOUR

T1 - Approximate fixed points of set-valued mapping in b-metric space

AU - Vetro, Calogero

AU - Vetro, Francesca

AU - Samet, Bessem

PY - 2016

Y1 - 2016

N2 - We establish existence results related to approximate fixed point property of special types of set-valued contraction mappings, in the setting of b-metric spaces. As consequences of the main theorem, we give some fixed point results which generalize and extend various fixed point theorems in the existing literature. A simple example illustrates the new theory. Finally, we apply our results to establishing the existence of solution for some differential and integral problems.

AB - We establish existence results related to approximate fixed point property of special types of set-valued contraction mappings, in the setting of b-metric spaces. As consequences of the main theorem, we give some fixed point results which generalize and extend various fixed point theorems in the existing literature. A simple example illustrates the new theory. Finally, we apply our results to establishing the existence of solution for some differential and integral problems.

UR - http://hdl.handle.net/10447/213219

UR - http://www.emis.de/journals/TJNSA/index-3.html

M3 - Article

VL - 9

SP - 3760

EP - 3772

JO - THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS

JF - THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS

SN - 2008-1898

ER -